# SDR CA130601001

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,113 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Burst
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN LANDING GEAR HOSE BURST ON GROUND RUN UP. REMOVE ALL HOSES, INSPECTED ENDS IAW MANUAL 111, FIND 5 MORE DEFECTIVE HOSES, REPAIR AND PRESSURE TEST TO 3000 PSI, REINSTALL ON ACFT. TESTED SERVICABLE.
